MathSciNet Relay Station
MathSciNet bibliographic data
MR1984858 34K11 (34K40)
Saker, S. H. Oscillation of second order neutral delay differential equations of Emden-Fowler type. Acta Math. Hungar. 100 (2003), no. 1-2, 37–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement